Opuscula Mathematica

Opuscula Math.
 28
, no. 4
 (), 441-452
Opuscula Mathematica

Asymptotic properties of solutions of some iterative functional inequalities




Abstract. Continuous solutions of iterative linear inequalities of the first and second order are considered, belonging to a class \(\mathcal{F}_T\) of functions behaving at the origin as a prescribed function \(T\).
Keywords: functional inequalities, continuous solutions, test function, asymptotic behavior.
Mathematics Subject Classification: 39C05.
Cite this article as:
Dobiesław Brydak, Bogdan Choczewski, Marek Czerni, Asymptotic properties of solutions of some iterative functional inequalities, Opuscula Math. 28, no. 4 (2008), 441-452
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.